ダウンロード数 : ?
File
language
eng
Author
Shimizu, Tadashi
Nishiki, Masateru
Kurioka, Soichi
Yamamoto, Hiroyuki
Kato, Yuzuru
Description
We describe a case of minimal nephrotic syndrome (MCNS) which was possibly induced by troglitazone administration in non-insulin dependent diabetes mellitus (NIDDM). A 68-year-old female patient with NIDDM had been poorly treated with gliclazide (40mg/day) for Iast four years when HbAlc levels were ranged from 7.0 to 8.2%, whereas such complications as diabetic retinopathy and overt nephropathy were not associated and serum CPR levels were preserved. In order to reduce insulin resistance, troglitazone, a new hypoglycemic agent, was started in a dose of 200mg b.i.d. However, she noticed edematous swelling in her lower extremities after two weeks and severe albuminuria (6.2g/day) developed after one month, which was persisted for the following 6 weeks although she had no previous history of proteinuria or hematuria. She was then admitted to our hospital and diagnosed by renal biopsy as MCNS associated with early-stage diabetic nephropathy. She was treated with prednisolone in combination with intensive insulin therapy. Her nephrotic state was rapidly improved. Recurrence of albuminuria was not recognized after taping off of prednisolone. These findings suggest that MCNS might be induced by troglitazone in a patient with NIDDM under the longer-term
treatment with gliclazide.
Subject
nephrotic syndrome
NIDDM
troglitazone
gliclazide
Journal Title
Shimane journal of medical science
Volume
16
Issue
2
Start Page
33
End Page
35
ISSN
03865959
ISSN(Online)
24332410
Published Date
1998-12-01
NCID
AA00841586
Publisher Aalternative
Shimane Medical University
NII Type
Departmental Bulletin Paper
Format
PDF
Text Version
出版社版
OAI-PMH Set
Faculty of Medicine
このエントリーをはてなブックマークに追加